# SDR 07FDEA04039

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 58,327 hours, 12,378 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OLD EXTERNAL DOUBLER REPAIR ON INBOARD FLAP RT ON LOWER SIDE BETWEEN RIB 10-11, NOT CONFORM TO OLD RECORDS AS PER SRM 57-52-12/FIG 204: EXTERNAL DOUBLER IS ON LOWER SURFACE INSTEAD OF UPPER SURFACE, NO FILLER ON UPPER SURFACE INSTALLED AND NO RIVETS ON TRAILING EDGE.  REPAIR OF INBOARD FLAP TRAILING EDGE IAW SRM 57-53-12/FIG 208, APPROVED BY EA 6-5752-81107 AND RAS/DABRE/7009414/2005 ISSUE A.
